# SDR CALA2021092701681

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 94,114 hours, 16,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 108513
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NO.2R M33097 EMERGENCY POWER SUPPLY BATTERY PACK FOUND LOW CAPACITY REF TO HAECO NON-ROUTINE NO. 9456203, ORIGINATED BY EMP V905495, SPEC NO. B777-33-3-7015. PERFORMED BY EMP V905495, REPLACED DOOR NO.2R M33097 EMERGENCY P OWER SUPPLY BATTERY PACK AND PERFORMED TEST OF NEW BATTERY PACK AS PER AMM 33-51-06-960-802 REV 92A, TEST RESULT NORMAL. IDT BY EMP V905307.
